Top answers from doctors based on your search:
Disclaimer

hydrocodone

A 33-year-old male asked:
Dr. Tipu Sultan
Specializes in Allergy
No interaction: to my knowledge there is no interaction between these two-reference Epocrates
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Mitchell Zeitler
38 years experience Anesthesiology
Yes: Any controlled substance, in this case a narcotic, also known as an opiate or more simply a pain med can become addictive and cause you to develop a t ... Read More
5
5 thanks
A 47-year-old member asked:
Dr. Karl Spector
24 years experience Addiction Medicine
Can be addictive: It is an opiate and like all other opiates, hydrocodone has the potential to cause addiction. It is one of the most abused drugs in the world-- it is ... Read More
12
12 thanks
Dr. Richard Ruden
37 years experience Dentistry
Acetaminophen: The fda decided to lower the amount Acetaminophen in hydrocodone.
1
1 comment
A 41-year-old member asked:
Dr. Sara Buckley
17 years experience Clinical Psychology
If you're asking : Whether it's possible to take too much, the answer is a big yes. Always take medications as prescribed by your physician. Every medication has a po ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Nathaniel Drourr
28 years experience Pain Management
?: What can i say?
A 32-year-old member asked:
Dr. Gary-Anthony Lawson-Boucher
21 years experience Anesthesiology
Withdrawal: Go see a physician to better answer this question. The causes tgat illicit end the use must first be addressed.
A 33-year-old member asked:
Dr. Laurentiu Boeru
39 years experience Anesthesiology
Fake? who knows?!: Pill imprint m367 has been identified as acetaminophen/hydrocodone 325 mg / 10 mg. The fake pill can contain anything from sugar (not harmful) to ve ... Read More
A 32-year-old member asked:
Dr. Brian Nichol
29 years experience Anesthesiology
Varies: Any amount in excess of that required to reduce pain to an acceptable level or which produces unacceptable side effects is too much.
A 48-year-old member asked:
Dr. Nathaniel Drourr
28 years experience Pain Management
Yes: Yes you can - often it is an allergy to that specific preparation.
A 36-year-old member asked:
Dr. Robert Kent
11 years experience Physical Medicine and Rehabilitation
Depends on what: Kind of pain. It can help decrease certain types of pain. However, you will need to discuss with your physician first whether or not it is the right m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month